Schlichtheitskriterien und Jordangebiete.

Ch. Pommerenke; J. Becker

Journal für die reine und angewandte Mathematik (1984)

  • Volume: 354, page 74-94
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Pommerenke, Ch., and Becker, J.. "Schlichtheitskriterien und Jordangebiete.." Journal für die reine und angewandte Mathematik 354 (1984): 74-94. <>.

author = {Pommerenke, Ch., Becker, J.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {univalence criteria; Jordan domain},
pages = {74-94},
title = {Schlichtheitskriterien und Jordangebiete.},
url = {},
volume = {354},
year = {1984},

AU - Pommerenke, Ch.
AU - Becker, J.
TI - Schlichtheitskriterien und Jordangebiete.
JO - Journal für die reine und angewandte Mathematik
PY - 1984
VL - 354
SP - 74
EP - 94
KW - univalence criteria; Jordan domain
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.